Modern immunotherapy with checkpoint inhibitors has become the backbone treatment for many cancers. However, it is often accompanied by immune-related side effects, which may differ depending on the nature of the treatment. The frequency of adverse reactions increases with the number of patients receiving immunotherapy. The situation has become even more difficult with the advent of combination immunotherapy. Although the kinetics of the onset and duration of toxicity have been well described, caution should be exercised. In clinical practice, cases with atypical courses often occur. Ignorance of the problem can lead to underestimation of symptoms and damage to the patient. Immune-related side effects are variable and any organ can be affected. In addition to skin, intestinal and liver toxicity, immune-related endocrinopathy is another relatively frequent toxicity. Thyroid, pituitary and adrenal glands are most commonly affected. Symptoms of endocrinopathy are often nonspecific, which may complicate a differential diagnosis. Fortunately, most toxicities are grade 1 and 2; however, in routine clinical practice, care must be exercised to detect the onset of life-threatening toxicity such as an adrenal crisis or type 1 diabetes mellitus with ketoacidosis. It is unclear whether high doses of corticosteroids are effective in preserving endocrine gland function. Long-term hormone replacement therapy is essential because immune-related endocrinopathy is often irreversible, unlike other immune-related toxicities. Close cooperation with an endocrinologist is therefore very important.